# SDR FDEA200912104397

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 3,927 hours, 2,034 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LANDING GEAR RETRACT FAULT--UNABLE TO  RETRACT LANDING GEAR N T/O FROM RWY 28 KORD.  TRIED  BOTH SYS 1 AND SYS 2 WITH NO LUCK.  REF TO AMM 32-31-71-4, TESTED PROXIMITY PROCESSING  UNIT AND FOUND FAULT "BL", LT BOOGIE SENSOR.  FOUND LT PITCH DAMPER AT 75 BARS.  CHARGED TO 85 BARS IAW MM 12-12-32-0 FACT 10DEC09  22:01 ORD R JACKED ACFT IAW AMM 7-11-00-0, LUBED BOGIE PIVOT POINT IAW AMM 12-22-32-0, DEPRESSURIZED, THEN RESERVICED BOTH LDG PITCH DAMPERS IAW AMM 12-12-32-0, PERFORMED SUCCESSFULL GEAR RET AND EXT TESTS USEING BOTH NR 1 AND NR 2 SYS IAW AMM 32-31-00-5.
